Construction of Skew Room Squares.

W.D. Wallis

Aequationes mathematicae (1974)

  • Volume: 11, page 111-113
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Wallis, W.D.. "Construction of Skew Room Squares.." Aequationes mathematicae 11 (1974): 111-113. <>.

author = {Wallis, W.D.},
journal = {Aequationes mathematicae},
pages = {111-113},
title = {Construction of Skew Room Squares.},
url = {},
volume = {11},
year = {1974},

AU - Wallis, W.D.
TI - Construction of Skew Room Squares.
JO - Aequationes mathematicae
PY - 1974
VL - 11
SP - 111
EP - 113
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.